# SDR CA140603004

- Difficulty date: June 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: GC4130011
- Condition: Misinstalled
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS DISCOVERED AT THE GLOBAL COMPLETION CENTER, THAT THERE WAS A SIGNIFICANT REDUCTION IN CABLE TENSION, OUT-OF-TOLERANCE, FOR THE FORWARD FUSELAGE AILERON CABLE CIRCUIT, SDGC419-1000-1, FORWARD FUSELAGE RUDDER CABLE CIRCUIT, SDGC419-2000-1, AND AFT FUSELAGE RUDDER CABLE CIRCUIT, SDGC419-2000-1, ON GREEN ACFT.  TO DETERMINE IF THIS CONDITION IS ALSO PRESENT IN SERVICE, THE AILERON AND RUDDER CABLE CIRCUITS OF IN-SERVICE AIRCRAFT, SN 9228 AND SN 9386, WERE MEASURED BOTH FOUND CABLE TENSION LESS THAN THE AMM REQUIREMENTS.  WIRE TYPE CMS 511-01, TYPE 1 COMP A (TZ) CARBON STEEL - TIN OVER ZINC COATED.
